# SDR FDEA201904280952

- Difficulty date: April 28, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 58,429 hours, 27,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53612377200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN BETWEEN FR11A AND FR13 BELOW TOILET SERVICE DOOR REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON FUSELAGE SKIN BETWEEN FR11A AND FR13 BELOW TOILET SERVICE DOOR FOUND IN CONFORMITY WITH RAS/AS/128/2003 ISSUE A AND FOUND INTERNAL STIFFENER CORROSION. REPORTED TO ENGINEER. PERFORMED CORROSION REMOVE REPAIR PER EA 6-5330-T0346663. TITLE: FUSELAGE - PLATES & SKINS - CORROSION ON LEFT SIDE SKIN INTERNAL DOUBLER FR12-FR12A. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS   CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.
